# SDR DL76L010202

- Difficulty date: February 5, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 40,044 hours, 6,155 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID ODOR SMELLED, FAN NOISE HEARD.  FORWARD EXHAUST EQ COOLING FAN CB POPPED AND FWD EQ EXH FAN EICAS MESSAGE.  DISPATCHED PER MEL CB PULLED AND COLLARED.
